# SDR ASAA2023022642115

- Difficulty date: February 26, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 40,969 hours, 11,847 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 98533
- Condition: Faulted
- Location: Lt Ram Air Inlet
- Part time: 22,503 hours, 6,875 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL LEFT PACK LIGHT ILLUMINATES. CLEARS WHEN RESET. GROUNDED - YES. BITE SHOWS LEFT RAM ACT FAULT.  REMOVED AND REPLACED THE L/H RAM AIR INLET ACTUATOR. REF B737-800 AMM 21-51-21. OPS CHECK NORMAL.
